gastroenterologist-icon
External Piles
Hello doctor, i have external piles so i took himalaya pilex 2 tablet 2 time, after 14 days of taking tablets piles size increase two fold. I am afraid now and dont know what to do. As i have listen that these pilex tablet dont do side effect, but to me these are doing opposite effect, so i want to know is these tablet really increasing my problem or it is recovering process? i should continue it or stop it, if i stop then which medicine i take for piles? Thank you very much
4044 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Dear Sir, External piles or prolapsed Hemorrhoids, need surgical treatment. They do not respond to medical management. Kindly consult a gastroenterologist at the earliest for further management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a specialist and get proctoscopy and examination doe urgently
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

External piles symptoms external hemorroids
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.